Posted by Space Cadet on February 14, 2011, at 22:39:06
Long story shrort,
After 10 years, I decided to go back on effexor XR. The only med that really worked for me in the past. Way back then, I had to stop it because of high BP and a seizure.
It wasn't rosy when I started it, but the medication now start to help. The problem is that I am not responding as well as I used to and I am also having more side effect.
After 3 week at 150 mg, my anxiety is 80% under control. I am also much more emotionally stable. But I am struggeling with the following side effect (from most to least annoying):
1) Insomnia (uses ativan or lunesta to fall asleep and sleep quality is poor)
2) Fatigue (alway yawning and can't get out of bed in the morning)
3) Feel stupid (brain fog) and slow to understand.
[this is only exacerbated by effexor, I thing I am ADD. Mainly innatentive type]
4) Restlessness and jittery
5) Aphaty. Not depress but don't feel much.
7) Headache (that should go away with time)
I talked with my psy last week and she suggested to bring my effexor down to 75 mg and add 30 mg of remeron. She also was ok with wellbutrin and gave me a prescription for both.
The problem is that, when I tried to reduce the effexor over the weekend (to 112 mg), I started feeling back to my normal anxious self and this morning I decided to go back to 150 mg.
So, now I am not sure what to do next. Should I had 30 mg of remeron right on top of the effexor 150. My concern here is that I will be even more tired and will start eating like crazy ( I just manage to loose some weight).
Or should I had Wellbutrin 150 XL. Than should help with energy and appetite control but I am wondering if it will be too much noreadrenaline which would make me more agressive and jittery.
Anyway, if you have experience with the above, your feedback will be appreciated.